# SDR AALA20120227006

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 44,388 hours, 5,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39C EMERGENCY LIGHT HAS A BURNED OUT BULB.  REPLACED LAMP FOR SEAT 39C EMERGENCY LIGHT.  OPS CHECK NORMAL.
